# SDR DALA2019082624969

- Difficulty date: August 21, 2019
- Submitted: August 26, 2019
- Operation: Air carrier
- Aircraft: N679DA
- Make and model: Boeing 757232
- Aircraft serial: 26955
- Aircraft time: 84,912 hours, 37,830 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: L3 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

L3 SLIDE LIGHT WON'T GO OUT WITH DOOR DISARMED. CLEANED GIRT BAR AND SENSOR. OP CKS GOOD REF B757 AMM 52-11.
